# SDR K11A2016110291503

- Difficulty date: June 23, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N915CK
- Make and model: Doug DC-9
- Aircraft serial: 47086
- Aircraft time: 63,789 hours, 75,837 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 624
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 624 FRAME CRACKED LOWER FLANGE.
